| Model Number |
TFAT60 |
| Medical Device Problem Code |
Application Program Problem: Power Calculation Error (1473)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
03/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient was bothered with the vision.The iol was exchanged for another lens model 4 months following the initial implant procedure.Additional information received and stated that, the patient bothered with vision unhappy with quality of vision with or without glasses.Only correctable to 20/30 with glasses, when previously before cataracts corrected vision was 20/20 ocular pathology.Also as per the surgeon statement, multifocal iol unable to give the quality of vision.The patient was not hospitalized for the event and symptoms were resolved.
Additional Manufacturer Narrative
The account indicated the use of a qualified associated cartridge and handpiece.The use of a non-qualified viscoelastic was indicated.The product investigation could not identify a root cause for the reported complaint.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company (3.75cyl), 29.0 diopter (add power +2.2/+3.2) lens was replaced with a company (4.50cyl), 29.0 diopter lens.Due to the exchange of a multifocal lens to a monofocal lens, as well as an increased toricity selection, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).